Search More Than 6,000,000 Posts
Results 1 to 2 of 2

Thread: Cycle Change

  1. #1
    Indymuscleguy's Avatar
    Indymuscleguy is offline Senior Member
    Join Date
    Apr 2005

    Cycle Change

    I'm in my 5th week of the following cycle:

    Test Cyp 200mg/cc (home brew) twice per week

    50mg Provirion/ed

    25mg Aromasin /eod

    Issues: Major acne, not on my shoulders rather my mid to lower lats. Usually I get a few acne bumps on my shoulders, nothing like this.

    Previous cycles:

    Test Prop 100mg/cc eod (quit after 5 weeks, bad brew!)

    12 week break

    Test Ethanate 150mg/cc (Ran 8 weeks, low to moderate acne shoulders)

    ************************************************** ******

    So I have done the following:

    Tetracycline 250mg 4x's per day
    B-5 6grams per day
    Zinc Oxide cream (desitin)
    Tanning...tanning...and tanning

    Stopped the Proviron on Monday
    Stopped the Aromasin on Monday

    Acne is getting a little better. Did the proviron or Aromasin cause the reaction? What's everyone's feelings?


  2. #2
    MuscleQuest's Avatar
    MuscleQuest is offline Junior Member
    Join Date
    Jan 2005
    the gym
    known a few guys that have done proviron and had acne problems from it.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts